# SDR SIMA200716303

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 14,436 hours, 14,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74935
- Condition: Failed
- Location: Emergency Light
- Part time: 8,184 hours, 7,309 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REMOVED AND REPLACED NUMBER TWO BATTERY PACK AND CHARGER IAW EMB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
